Yeshiva.org.il - The Torah World Gateway
Ask the rabbi Family and Society Nidda, Mikve and General Questions

Erratic Niddah

770
Question
Dear Rabbi, I G-d willing will be married very soon. I have a deep concern about my menstral cycles. I have thyroid problems (which I take hormones for) and this condition causes erratic menstral cycles including lapses, erratic cycles (varying up to 10 days!!) missing periods at time and at times spotting between periods. The doctor who has been attending my case (for years) says this is normal for my condition. How ever with the laws on Niddah now soon upon me I’m afraid I will be Niddah all the time. Is there anything that can be done?
Answer
Shalom U'verachah, I wish you much mazal tov for your upcoming wedding. My suggestion would be to get married and if your cycles remain irregular to go to a gynecologist and to check whether you have any hormonal imbalance that can be addressed with medication or a condition called polycystic ovarian syndrome. If you do have any such problems or difficulties with Niddah as a result of your irregularity you may contact the Puah Insititute in Jerusalem 972-1599-505-022 and they will be able to help you. Kol Tuv
More on the topic of Nidda, Mikve and General Questions

It is not possible to send messages to the Rabbis through replies system.Click here to send your question to rabbi.

את המידע הדפסתי באמצעות אתר yeshiva.org.il